Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Graphs and subgraphs


Author: Oystein Ore
Journal: Trans. Amer. Math. Soc. 84 (1957), 109-136
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0083725-9
MathSciNet review: 0083725
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Baebler, Über die Zerlegung regulärer Streckenkomplexe ungerader Ordnung, Comment. Math. Helv. vol. 10 (1938) pp. 275-287. MR 1509580
  • [2] H.-B. Belck, Reguläre Faktoren von Graphen, J. Reine Angew. Math. vol. 188 (1950) pp. 228-252. MR 0040660 (12:730d)
  • [3] T. Gallai, On factorisation of graphs, Acta Math. Acad. Sci. Hungar. vol. 1 (1950) pp. 133-153. MR 0039980 (12:626b)
  • [4] Theodore Kaluza, Jr., Ein Kriterium für das Vorhandensein von Faktoren in beliebigen Graphen, Math. Ann. vol. 126 (1953) pp. 464-466. MR 0059536 (15:546d)
  • [5] D. König, Theorie der endlichen und unendlichen Graphen, Leipzig, 1936.
  • [6] O. Ore, Graphs and matching theorems, Duke Math. J. vol. 22 (1955) pp. 625-639. MR 0073171 (17:394d)
  • [7] -, Studies on directed graphs I, Ann. of Math. vol. 63 (1956) pp. 383-406. MR 0077920 (17:1116i)
  • [8] -, Studies on directed graphs II, Ibid. vol. 64 (1956) pp. 142-153. MR 0079767 (18:143c)
  • [9] J. Petersen, Die Theorie der regulären Graphen, Acta Math. vol. 15 (1891) pp. 193-220. MR 1554815
  • [10] W. T. Tutte, The factorization of linear graphs, J. London Math. Soc. vol. 22 (1947) pp. 107-111. MR 0023048 (9:297d)
  • [11] -, The factorization of locally finite graphs, Canadian Journal of Mathematics vol. 1 (1950) pp. 44-49. MR 0032986 (11:377b)
  • [12] -, The factors of graphs, Ibid. vol. 4 (1952) pp. 314-328.
  • [13] -, The $ 1$-factors of oriented graphs, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 922-931. MR 0063009 (16:57f)
  • [14] -, A short proof of the factor theorem for finite graphs, Canadian Journal of Mathematics vol. 6 (1954) pp. 347-352. MR 0063008 (16:57e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0083725-9
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society